Translator Disclaimer
July, 2002 On endomorphism algebras with small homological dimensions
Mark KLEINER, Andrzej SKOWROŃSKI, Dan ZACHARIA
J. Math. Soc. Japan 54(3): 621-648 (July, 2002). DOI: 10.2969/jmsj/1191593912

Abstract

We investigate the endomorphism algebras Γ of finite dimensional modules having the property that every indecomposable finite dimensional Γ-module is of projective dimension at most one or injective dimension at most one. In particular, we describe all matrix algebras [A0AA] with this homological property.

Citation

Download Citation

Mark KLEINER. Andrzej SKOWROŃSKI. Dan ZACHARIA. "On endomorphism algebras with small homological dimensions." J. Math. Soc. Japan 54 (3) 621 - 648, July, 2002. https://doi.org/10.2969/jmsj/1191593912

Information

Published: July, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1035.16007
MathSciNet: MR1900960
Digital Object Identifier: 10.2969/jmsj/1191593912

Subjects:
Primary: 16E10, 16G60, 16G70

Rights: Copyright © 2002 Mathematical Society of Japan

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.54 • No. 3 • July, 2002
Back to Top